# SDR SWAA2021062444347

- Difficulty date: April 23, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; FWD CORNER SCUFF PLATE CRACKED. AREA MARKED / FWD CARGO; FWD CORNER SCUFF PLATE REMOVED ON TASK CARD 753-140-00-01B. LOCATED AND DRILLED NEW SCUFF PLATE PER SRM 51-40-05. FWD CORNER SCUFF PLATE TO BE INSTALLED ON TASKCARD 753-140-00-01Y. INSP D08
